# SDR FDEA2020090962084

- Difficulty date: August 16, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP OUTER SKIN APPROX I/B MIDDLE OF FLAP.  PREVIOUS SHEET METAL REPAIR STRIP IS MISSING, MARKED.  INSTALLED NEW REPAIR STRIP ON LT WING OUTBOARD FLAP OUTER SKIN APPROX I/B MIDDLE OF FLAP, REF SRM 57-20-00 FIGURE 11 VOL I.
